DIFFERENTIAL AND
INTEGRAL EQUATIONS

  • Differential and integral equations
    Volume 24, 2011

  • Dirichlet problem for intermediate long-wave equation

    Felipe Benitez and Elena I. Kaikina

    Volume 24, 2011, pages 1163-1192

  • Curves of equiharmonic solutions and solvability of elliptic systems

    Philip Korman

    Volume 24, 2011, pages 1147-1162

  • A few natural extensions of the regularity of a very weak solution

    J.M. Rakotoson

    Volume 24, 2011, pages 1125-1146

  • Principal eigenvalue for quasilinear cooperative elliptic systems

    Liamidi Leadi and Humberto Ramos Quoirin

    Volume 24, 2011, pages 1107-1124

  • Nonexistence and uniqueness for biharmonic problems withsupercritical growth and domain geometry

    Saïma Khenissy

    Volume 24, 2011, pages 1093-1106

  • Low regularity for a quadratic Schrödinger equation on $\mathbb{T}$

    Laurent Thomann

    Volume 24, 2011, pages 1073-1092

  • Existence of solutions of the wave equation involving the distributional Henstock-Kurzweil integral

    Yueping Lu, Guoju Ye, Wei Liu, and Ying Wang

    Volume 24, 2011, pages 1063-1071

  • Indefinite quasilinear elliptic equations in exterior domains with exponential critical growth

    Claudianor O. Alves, Luciana Rôze de Freitas, and Sérgio H. M. Soares

    Volume 24, 2011, pages 1047-1062

  • Local Cauchy problem for the MHD equations with mass diffusion

    Jishan Fan and Tohru Ozawa

    Volume 24, 2011, pages 1037-1046

  • Brezis-Merle type inequality for a heat equation in two dimensions

    Norisuke Ioku

    Volume 24, 2011, pages 1021-1036

  • Wave equation in domains with non-locally reacting boundary

    C. L. Frota, L. A. Medeiros, and A. Vicente

    Volume 24, 2011, pages 1001-1020

  • Asymptotically hyperbolic manifolds with polyhomogeneous metric

    Leonardo Marazzi

    Volume 24, 2011, pages 973-1000

  • Analytic property of a coupled system of wave-plate type with thermal effect

    M.L. Santos and J. E. Muñoz Rivera

    Volume 24, 2011, pages 965-972

  • Decay property for the linear wave equations in two-dimensional exterior domains

    Masashi Misawa, Shoko Okamura, and Takayuki Kobayashi

    Volume 24, 2011, pages 941-964

  • A new proof of long-range scattering for critical nonlinear Schrödinger equations

    Jun Kato and Fabio Pusateri

    Volume 24, 2011, pages 923-940

  • Classification of solutions of porous medium equation with localized reaction in higher space dimensions

    Xiaosong Kang, Wenbiao Wang, and Xiaofang Zhou

    Volume 24, 2011, pages 909-922

  • Existence of traveling-wave solutions to Boussinesq systems

    Min Chen, Nghiem V. Nguyen, and Shu-Ming Sun

    Volume 24, 2011, pages 895-908

  • On second-order quadratic systems and algebras

    Art Sagle and Klaus Schmitt

    Volume 24, 2011, pages 877-894

  • Positive solutions for infinite semipositone problems on exterior domains

    Eun Kyoung Lee, Lakshmi Sankar, and R. Shivaji

    Volume 24, 2011, pages 861-875

  • On a class of nonvariational elliptic systems with nonhomogenous boundary conditions

    João Marcos do Ó, Sebastián Lorca, and Pedro Ubilla

    Volume 24, 2011, pages 845-860

  • Existence of positive solutions to Dirichlet boundary-value problems for some recursive differential systems

    Robert Dalmasso

    Volume 24, 2011, pages 829-844

  • Global existence for the cubic nonlinear Schrödinger equation in lower order Sobolev spaces

    Nakao Hayashi and Pavel I. Naumkin

    Volume 24, 2011, pages 801-828

  • Asymmetric cell division in a size-structured growth model

    T. Suebcharoen, B. Van Brunt, and G.C. Wake

    Volume 24, 2011, pages 787-799

  • Periodic solutions of damped hyperbolic equations at resonance: a translation along trajectories approach

    Aleksander ?wiszewski

    Volume 24, 2011, pages 767-786

  • A note on ill posedness for the KdV equation

    Luc Molinet

    Volume 24, 2011, pages 759-765

  • The partial averaging of fuzzy impulsive differential inclusions

    Natalia Skripnik

    Volume 24, 2011, pages 743-758

  • On the well posedness and large-time behavior for Boussinesq equations in Morrey spaces

    Marcelo F. de Almeida and Lucas C. F. Ferreira

    Volume 24, 2011, pages 719-742

  • Bounds on the growth of high Sobolev norms of solutions to nonlinear Schr"{o}dinger equations on $S^1$"

    Vedran Sohinger

    Volume 24, 2011, pages 653-718

  • Gradient estimates for a nonlinear parabolic equation under Ricci flow

    Shu-Yu Hsu

    Volume 24, 2011, pages 645-652

  • Heteroclinic solutions of boundary-value problems on the real lineinvolving general nonlinear differential operators

    Giovanni Cupini, Cristina Marcelli, and Francesca Papalini

    Volume 24, 2011, pages 619-644

  • On internal elastic membrane with strong damping

    F.D. Araruna, M.R. Clark, and O.A. Lima

    Volume 24, 2011, pages 601-618

  • Global solutions to the Cauchy problem for a system of damped wave equations

    Takashi Narazaki

    Volume 24, 2011, pages 569-600

  • On the critical KdV equation with time-oscillating nonlinearity

    X. Carvajal, M. Panthee, and M. Scialom

    Volume 24, 2011, pages 541-567

  • Remarks on Keel-Smith-Sogge estimates and some applications to nonlinear higher-order wave equations

    Makoto Nakamura

    Volume 24, 2011, pages 519-540

  • Blow-up in several points for the nonlinear Schrödinger equation on a bounded domain

    Nicolas Godet

    Volume 24, 2011, pages 505-517

  • A symmetry result on Reinhardt domains

    Vittorio Martino

    Volume 24, 2011, pages 495-504

  • Tangential feedback stabilization of periodic flows in a 2-D channel

    Ionu? Munteanu

    Volume 24, 2011, pages 469-494

  • Generalized Strichartz estimates on perturbed wave equation and applications on Strauss conjecture

    Xin Yu

    Volume 24, 2011, pages 443-468

  • Short proofs of results by Landesman, Lazer, and Leach on problems related to resonance

    S.P. Hastings and J.B. Mcleod

    Volume 24, 2011, pages 435-441

  • On a system of nonlinear Schr"{o}dinger equations in 2d "

    Nakao Hayashi, Chunhua Li, and Pavel I. Naumkin

    Volume 24, 2011, pages 417-434

  • Asymptotic behavior of bounded mild solutions of some functional differential and fractional differential equations

    Alex Meril, Gisèle M. Mophou, and Gaston M. N'Guérékata

    Volume 24, 2011, pages 401-416

  • Maximum and antimaximum principles near the second eigenvalue

    J. Fleckinger, J.-P. Gossez, and F. de Thélin

    Volume 24, 2011, pages 389-400

  • A Trotter-type theorem for nonlinear stochastic equations in variational formulation and homogenization

    Ioana Ciotir

    Volume 24, 2011, pages 371-388

  • Classes of infinite semipositone $n times n$ systems

    Eun Kyoung Lee, R. Shivaji, and Jinglong Ye

    Volume 24, 2011, pages 361-370

  • The Cauchy problem and stability of solitary waves for a 2D Boussinesq-KdV type system

    José Raúl Quintero

    Volume 24, 2011, pages 325-360

  • Positive solutions for $ntimes n$ elliptic systems with combined nonlinear effects

    Jaffar Ali, Ken Brown, and R. Shivaji

    Volume 24, 2011, pages 307-324

  • Standing waves for a system of nonlinear Schr"{o}dinger equations in $mathbb R^ N$"

    Elisandra Gloss

    Volume 24, 2011, pages 281-306

  • Mass concentration for the Davey-Stewartson system

    Geordie Richards

    Volume 24, 2011, pages 261-280

  • Dynamics of stochastic Klein–Gordon–Schr"{o}dinger equations in unbounded domains "

    Yan Lv, Boling Guo, and Xiaoping Yang

    Volume 24, 2011, pages 231-260

  • Classical Proofs Of Kato Type Smoothing Estimates forThe Schr"{o}dinger Equation with Quadratic Potential in $mathbb{R}^{n+1}$ with application"

    Xuwen Chen

    Volume 24, 2011, pages 209-230

  • A remark on the uniqueness of positive solutions to semilinear elliptic equations with double-power nonlinearities

    Shinji Kawano

    Volume 24, 2011, pages 201-207

  • Erratum:Non-uniform dependence on initial data for the CH equation on the line

    A. Alexandrou Himonas and Carlos Kenig

    Volume 24, 2011, pages 199-200

  • Nonlinear diffusion effect on bifurcation structures for a predator-prey model

    Wu Jianhua, Guo Gaihui, and Ma Cui

    Volume 24, 2011, pages 177-198

  • Global attractor for some wave equations of $p-$ and $p(x)-$Laplacian type

    Nikolaos M. Stavrakakis and Athanasios N. Stylianou

    Volume 24, 2011, pages 159-176

  • Hardy-Sobolev type equations for $p$-Laplacian, $1

    M. Bhakta and A. Biswas

    Volume 24, 2011, pages 135-158

  • Antisymmetric solutions for the nonlinear Schrödinger equation

    Janete S. Carvalho, Liliane A. Maia, and Olimpio H. Miyagaki

    Volume 24, 2011, pages 109-134

  • in two-dimensional compact manifolds with boundary and cubic NLS”

    Jin-Cheng Jiang

    Volume 24, 2011, pages 83-108

  • General decay to a von Kármán plate system with memory boundary conditions

    M.L. Santos and A. Soufyane

    Volume 24, 2011, pages 69-81

  • Global existence and decay estimates of solutions to a parabolic-elliptic system of drift-diffusion type in $mathbb R^2$

    Toshitaka Nagai

    Volume 24, 2011, pages 29-68

  • A scale of almost periodic functions spaces

    C. Corduneanu

    Volume 24, 2011, pages Jan-27